Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from acne n pimple problems from last 6-7 years. Using iosotroin 20 mg.

I m suffering from acne n pimple problems from last 6-7 years now my age is 21 year n now the problem have became very big I have suffered from huge size pimples with mass pus in them each taking 2-3 month to recover...i consulted many doctors bt everyone s medicine stopped giving result after a certain I am taking iosotroin 20 mg frm last two weeks with. Pensen antibiotic 625 mg tab bt getting very small bit result with very control over all food item responsible for these as fatty items...please help me..
Asked On : Tue, 18 Jan 2011
Answers:  2 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Formation of pyogenic matter if not attended to properly usually leaves a scar. In ayurveda we have a range of blood purifiers that act as good as anti biotics to control this situation. I would suggest
sarivadhya asav mixed with mahamanjishtha arisht 2 tsf three times a day with tal. allerin [ban] and tab. radona [ solumiks] one tab each tds.
avoid spicy and fast food.
Answered: Wed, 19 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Vinod Bhojane's  Response
i think ur skin is oily first of all u have to bring regularity in ur daily programme i.e.early to bed fixed time of meal avoid oily spicy food asper as ayurvedic therapy is concern apply aloevera soap on face twice daily, few medicine i will twll u which is herbal [sariwadyasav] 2 tsf three times in aday along with water + khadirarishth 2tsf 3 times in adaythis therapy should be taken for two months if not respondig to above tret. i will suggest diff. medicine for u.
Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor